# SDR UIEA200400008

- Difficulty date: January 27, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Engine: Ge CF650E2
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: DWG65B07895
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (D) CHECK AT SIN, RT WING LEADING EDGE NOSE BEAM WEB FOUND WITH 4.2500 CRACK AT ILES 1042.  REPAIR, TRIM OUT SECTION OF CRACKED WEB TO REMOVE DAMAGE.  NDT INSPECTED TO ENSURE CRACK AND DEFECT FREE CONDITION.  SPLICE IN REPLACEMENT WEB REPAIR SECTION WITH ALUMINUM SPLICE DOUBLERS.  REFINISH BEAM TO DESIGN STANDARD.  REPAIR ACCOMPLISHED AT (C) CHECK INTERVALS NOT TO EXCEED 18 MONTHS FOR SIGNS OF CRACKS OR LOOSE FASTENERS.
